RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2014, Volume 14, Issue 1, Pages 28–38 (Mi isu483)  

This article is cited in 3 scientific papers (total in 3 papers)

Mathematics

About harmonic analysis of periodic at infinity functions

I. I. Strukova

Voronezh State University, 1, Universitetskaya pl., 394036, Voronezh, Russia

Abstract: We consider slowly varying and periodic at infinity multivariable functions in Banach space. We introduce the notion of Fourier series of periodic at infinity function, study the properties of Fourier series and their convergence. Basic results are derived with the use of isometric representations theory.

Key words: Banach space, Banach algebra, slowly varying at infinity functions, periodic at infinity functions, Fourier series, modulus of continuity.

Full text: PDF file (216 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.9

Citation: I. I. Strukova, “About harmonic analysis of periodic at infinity functions”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 14:1 (2014), 28–38

Citation in format AMSBIB
\Bibitem{Str14}
\by I.~I.~Strukova
\paper About harmonic analysis of periodic at infinity functions
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2014
\vol 14
\issue 1
\pages 28--38
\mathnet{http://mi.mathnet.ru/isu483}


Linking options:
  • http://mi.mathnet.ru/eng/isu483
  • http://mi.mathnet.ru/eng/isu/v14/i1/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Strukova, “On Wiener's Theorem for functions periodic at infinity”, Siberian Math. J., 57:1 (2016), 145–154  mathnet  crossref  crossref  mathscinet  isi  elib
    2. I. I. Strukova, “Garmonicheskii analiz periodicheskikh na beskonechnosti funktsii v prostranstvakh Stepanova”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 17:2 (2017), 172–182  mathnet  crossref  elib
    3. I. I. Strukova, “Garmonicheskii analiz periodicheskikh na beskonechnosti funktsii v odnorodnykh prostranstvakh”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2017, no. 2(39), 29–38  mathnet  crossref
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:154
    Full text:46
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019